RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1997, Volume 31, Issue 1, Pages 86–89 (Mi faa452)  

This article is cited in 6 scientific papers (total in 6 papers)

Brief communications

Integration of Non-Abelian Langmuir Type Lattices by the Inverse Spectral Problem Method

A. S. Osipov

Scientific Research Institute for System Studies of RAS

DOI: https://doi.org/10.4213/faa452

Full text: PDF file (376 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1997, 31:1, 67–70

Bibliographic databases:

UDC: 530.1
Received: 22.11.1995

Citation: A. S. Osipov, “Integration of Non-Abelian Langmuir Type Lattices by the Inverse Spectral Problem Method”, Funktsional. Anal. i Prilozhen., 31:1 (1997), 86–89; Funct. Anal. Appl., 31:1 (1997), 67–70

Citation in format AMSBIB
\Bibitem{Osi97}
\by A.~S.~Osipov
\paper Integration of Non-Abelian Langmuir Type Lattices by the Inverse Spectral Problem Method
\jour Funktsional. Anal. i Prilozhen.
\yr 1997
\vol 31
\issue 1
\pages 86--89
\mathnet{http://mi.mathnet.ru/faa452}
\crossref{https://doi.org/10.4213/faa452}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1459839}
\zmath{https://zbmath.org/?q=an:0907.34047}
\elib{http://elibrary.ru/item.asp?id=13250159}
\transl
\jour Funct. Anal. Appl.
\yr 1997
\vol 31
\issue 1
\pages 67--70
\crossref{https://doi.org/10.1007/BF02466009}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1997XX84800012}


Linking options:
  • http://mi.mathnet.ru/eng/faa452
  • https://doi.org/10.4213/faa452
  • http://mi.mathnet.ru/eng/faa/v31/i1/p86

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Osipov, “Some Properties of Resolvent Sets of Second-Order Difference Operators with Matrix Coefficients”, Math. Notes, 68:6 (2000), 806–809  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Osipov, AS, “On one class of continued fractions with operator elements”, Doklady Mathematics, 63:3 (2001), 383  zmath  isi
    3. Osipov, A, “On some issues related to the moment problem for the band matrices with operator elements”, Journal of Mathematical Analysis and Applications, 275:2 (2002), 657  crossref  mathscinet  zmath  isi  scopus
    4. Clark, S, “On Weyl-Titchmarsh theory for singular finite difference Hamiltonian systems”, Journal of Computational and Applied Mathematics, 171:1–2 (2004), 151  crossref  mathscinet  zmath  adsnasa  isi  scopus
    5. Clark, S, “Trace formulas and Borg-type theorems for matrix-valued Jacobi and Dirac finite difference operators”, Journal of Differential Equations, 219:1 (2005), 144  crossref  mathscinet  zmath  adsnasa  isi  scopus
    6. Clark, S, “Weyl-TITCHMARSH THEORY AND BORG-MARCHENKO-TYPE UNIQUENESS RESULTS FOR CMV OPERATORS WITH MATRIX-VALUED Verblunsky COEFFICIENTS”, Operators and Matrices, 1:4 (2007), 535  crossref  mathscinet  zmath  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:182
    Full text:80
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020